# SDR MFWA2014F00013

- Difficulty date: December 27, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N755AC
- Make and model: Cessna 402A
- Aircraft serial: 402A0001
- Aircraft time: 22,313 hours, 22,000 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 08113502
- Condition: Corroded
- Location: Zone 100
- Part time: 22,313 hours, 22,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION,  CORROSION WAS FOUND ON THE LOWER RT INBD FRONT WING SPAR FITTING,  BETWEEN THE THIRD AND FOURTH REAR RIVET ROW, FROM INBD.  AFTER THE FITTING WAS REMOVED FURTHER INSPECTION REVEALED NO OTHER DAMAGE NEITHER ON THE FITTING NOR IN THE SURROUNDING AREA OF THE CARRY-THRU BOX SPAR. THE ENTIRE EXTENT OF THE DAMAGE WAS EASILY VISIBLE WITH AND INSPECTION MIRROR AND A FLASHLIGHT.  FITTING WAS REPLACED IAW MM.
